- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2023 16 (4)
- Authors
- Molkhasi, Ali
- Contact information
- Molkhasi, Ali: Faculty of Mathematical Sciences University of Farhangian Tehran, Iran;
- Keywords
- MV-algebra; strongly algebraically closed; orbit algebra
- Abstract
The aim of this paper is to fully characterize strongly algebraic closed MV-algebras, extending a result of Lacava. Moreover we provide some computation relating orbit algebras, Wajsberg algebras and Lukasiewicz semirings
- Pages
- 519–527
- EDN
- PKRXPX
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/150184
Journal of Siberian Federal University. Mathematics & Physics / Strongly Algebraically Closed MV-algebras
Full text (.pdf)